# SDR SIMA20160718003

- Difficulty date: July 18, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 772 hours, 588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PASSENGER DOOR IS DAMAGED IN CENTER LOWER BAY.  REPAIRED LT PASSENGER DOOR DAMAGE IN CENTER LOWER BAY IAW ERS EJ-52MR-588.
